# SDR C2XA07ON020

- Difficulty date: September 7, 2007
- Submitted: September 10, 2007
- Operation: Air carrier
- Aircraft: N12195
- Make and model: Emb EMB-145XR
- Aircraft serial: 145943
- Aircraft time: 5,158 hours, 2,682 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT MX - ONT - WHILE PERFORMING 3A CHECK AND OPERATIONAL INSPECTION OF THE EMERGENCY LIGHTING SYSTEM.  QC INSPECTOR FOUND SERVICE DOOR EMERGENCY LIGHT DID NOT ILLUMINATE (DOOR PATH LIGHTING).  MX PERSONNEL REMOVED AND REPLACED SERVICE DOOR EMERGENCY LIGHT BULB IAW EMB 145XR AMM 33-50-09.  OPERATIONALLY CHECKED GOOD AND AIRCRAFT WAS RELEASE TO RETURN FOR SERVICE IN AIRWORTHY CONDITIONS.
